MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

COOK IRELAND LTD EVOLUTION BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G23129
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Code Available (3191)
Date of Event 07/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The doctor reports that the prosthesis released correctly.At the time of removing the device and revising, it was noted that the prosthesis was in a different position from the initial.An endoscopic review observed a piece of the internal catheter of the release device and the doctor was able to removed it.Afterwards the doctor decided to place another metallic prothesis without any issues.
 
Event or Problem Description
It was further reported the stent remained inside the bile duct and they did not remove it and chose to place another evolution stent.

Brand Name
EVOLUTION BILIARY CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10373012
Report Number3005580113-2020-00389
Device Sequence Number2567254
Product Code DTK
UDI-Device Identifier10827002231297
UDI-Public(01)10827002231297(17)220124(10)C1702268
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
Report Date (Section F) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Model NumberG23129
Device Catalogue NumberEVO-10-11-8-B
Device Lot NumberC1702268
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/07/2020
Event Location Hospital
Date Report to Manufacturer10/07/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;